Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 75, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at Oct 12, 2021, 10:15 PM CDT. It took effect at Oct 13, 2021, 1:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2021, 10:15 PM CDT (03:15 UTC)
- In effect from
- Oct 13, 2021, 1:00 PM CDT
- Expired
- Oct 14, 2021, 3:56 PM CDT
- In force
- 27 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
846 WHUS73 KDLH 130315 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1015 PM CDT Tue Oct 12 2021 LSZ121-140>148-150-131515- /O.NEW.KDLH.SC.Y.0075.211013T1800Z-211014T0400Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1015 PM CDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM CDT WEDNESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 33 kt and waves 2 to 5 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 1 PM to 11 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Higher wind gusts may be experienced along the North Shore. An upgrade to a Gale Warning may be needed later. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
7 follow-up statements
638 WHUS73 KDLH 130837 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 337 AM CDT Wed Oct 13 2021 LSZ140>144-132045- /O.EXT.KDLH.SC.Y.0075.211013T1800Z-211015T0000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 337 AM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THURSDAY... * WHAT...Northeast winds becoming southwesterly winds 10 to 20 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...From 1 PM this afternoon to 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Largest waves between Two Harbors and Grand Marais. Local gale force gusts to 35 knots possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-132045- /O.EXT.KDLH.SC.Y.0075.211013T1800Z-211015T0000Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 337 AM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THURSDAY... * WHAT...Northeast winds becoming southwesterly winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 1 PM this afternoon to 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. Local gale force gusts to 35 knots possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
699 WHUS73 KDLH 131519 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1019 AM CDT Wed Oct 13 2021 LSZ140>144-140330- /O.CON.KDLH.SC.Y.0075.211013T1800Z-211015T0000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 1019 AM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-140330- /O.CON.KDLH.SC.Y.0075.211013T1800Z-211015T0000Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1019 AM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Portions of Lake Superior. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
380 WHUS73 KDLH 132025 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 325 PM CDT Wed Oct 13 2021 LSZ140>144-140830- /O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T0000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 325 PM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and waves 4 to 7 ft. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-140830- /O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T0000Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 325 PM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
152 WHUS73 KDLH 140253 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 953 PM CDT Wed Oct 13 2021 LSZ140>144-141500- /O.EXT.KDLH.SC.Y.0075.000000T0000Z-211015T0300Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 953 PM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THURSDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 10 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-141500- /O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T0000Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 953 PM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
215 WHUS73 KDLH 140726 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 226 AM CDT Thu Oct 14 2021 LSZ140>144-141930- /O.EXT.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 226 AM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 5 to 8 ft. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 5 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-141930- /O.EXT.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 226 AM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 5 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
710 WHUS73 KDLH 141504 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1004 AM CDT Thu Oct 14 2021 LSZ140>144-150315- /O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 1004 AM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 5 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-150315- /O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1004 AM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 5 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ BJH
475 WHUS73 KDLH 142056 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 356 PM CDT Thu Oct 14 2021 LSZ140>142-150900- /O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ /O.NEW.KDLH.SC.Y.0076.211014T2100Z-211015T0900Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 356 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ146-147-150-150900- /O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ /O.NEW.KDLH.SC.Y.0076.211014T2100Z-211015T1500Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 356 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-143>145-148-142200- /O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Oak Point to Saxon Harbor WI- 356 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have fallen below criteria, so the Small Craft Advisory has been cancelled. $$ BJH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 6:26 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Oct 12, 6:26 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Duluth MN 626 PM CDT Tue Oct 12 2021 .DISCUSSION...(This evening through Monday) Issued at 344 PM CDT Tue Oct 12 2021 Summary...Strong low pressure still on track for Wednesday through Wednesday night with plentiful rain. A dry forecast thereafter. Remnant cloud cover from departing low pressure will still affect the forecast area tonight, even though high pressure will build across the Northland overnight. The strong area of low pressure is still progged to affect the region Wednesday and Wednesday night with gusty winds, rain, and a few thunderstorms. Some strong storms are possible over the southern edge of Price County, WI. Instability is very weak, but if the sun can punch through the clouds, enough diurnal heating may trigger the storms. Otherwise, models are in good agreement with the track of the low through the Dakotas and into Manitoba by Thursday. This track will keep the Northland on the warm side and temps will still be above normal. The low finally moves far enough north to end its influence. Thursday night finds a long wave trof moving through the Northland accompanied by the coldest air of the season so far. 850mb temps are forecast to drop below 0C. Before the cold air arrives, there will be a few rain showers along the international border area through Friday. The long wave trof moves east of the area Saturday, allowing the cold air to filter across the region through Friday night. On Saturday, northwest flow aloft covers the Northland allowing warm air advection to get underway. This pattern continues through Monday allowing dry high pressure to influence the area. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 624 PM CDT Tue Oct 12 2021 Low clouds continue to roam across portions of the Northland this evening. The thickest clouds remain over NW WI with a few pockets of MVFR. Overnight, clouds will continue to increase and lower across the region as a deepening low pressure encroaches from the west. IFR ceilings will be expected tomorrow as the rain moves through. Very gusty winds will accompany this system with gusts in excess of 30 kts by the afternoon out of the southeast. Additionally, a few thunderstorms will remain possible in the afternoon hours, severe weather is not anticipated at this time. && .MARINE... Issued at 344 PM CDT Tue Oct 12 2021 Winds will diminish tonight and become light and variable as high pressure builds over western Lake Superior. Gusty winds and building waves are still on tap for Wednesday and Wednesday night as the strong area of low pressure moves through the Dakotas. Confidence is low on wind speeds and gusts with this westerly track to the low. However, waves should reach Small Craft Advisory criteria Wednesday afternoon. Will hold off on issuing the advisory for now as the wind and wave height forecast may change once the area of low pressure gets closer. && .PRELIMINARY POINT TEMPS/POPS... DLH 52 59 46 56 / 10 90 60 10 INL 45 59 47 54 / 0 90 90 50 BRD 51 62 44 54 / 20 80 40 10 HYR 48 65 44 58 / 10 90 40 10 ASX 51 66 46 61 / 20 70 50 10 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && DISCUSSION...GSF AVIATION...Britt MARINE...GSF
Hazardous weather outlook, Oct 12, 4:26 AM CDT, 17 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 426 AM CDT Tue Oct 12 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-131030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 426 AM CDT Tue Oct 12 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible over most of the Northland Wednesday and Wednesday evening. A few storms may be strong in northwest Wisconsin with occasional cloud-to-ground lightning and a few wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed today or tonight. LSZ121-140>148-150-131030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 426 AM CDT Tue Oct 12 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible over western Lake Superior Wednesday and Wednesday night. A few storms may be strong to severe with a few wind gusts to 40 knots and occasional cloud-to-water lightning. Strong east and northeast winds will develop on Wednesday as an area of low pressure moves into the Dakotas. Winds will turn southwesterly with gusts of 25 to 30 knots Thursday through Thursday night. The combination of wind and resultant waves will create conditions hazardous for smaller vessels. Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 6:41 PM CDT | Special Weather Statement | DLH | Crow Wing | 49 min |
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.